Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Maximal invariant subspaces for $A^2_{\alpha}(D)$


Author: Tavan T. Trent
Journal: Proc. Amer. Math. Soc. 132 (2004), 2429-2432
MSC (2000): Primary 47A15, 32A46, 46E22
DOI: https://doi.org/10.1090/S0002-9939-04-07365-4
Published electronically: March 25, 2004
MathSciNet review: 2052421
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We find the maximal invariant subspaces for $M_z$ on $\mathbb{C} ^n$-valued Bergman-type spaces.


References [Enhancements On Off] (What's this?)

  • 1. C. Apostol, H. Bercovici, C. Foias, and C. Pearcy, Invariant subspaces, dilation theory and the structure of the product of a dual algebra I, J. Funct. Anal. 63 (1985), 369-404.
  • 2. C. Apostol, H. Bercovici, C. Foias, and C. Pearcy, Invariant subspaces, dilation theory and the structure of the product of a dual algebra II, Indiana Univ. Math. J. 34 (1985), 845-855.
  • 3. H. Bercovici, C. Foias, and C. Pearcy, Dual Algebras with Applications to Invariant Subspaces and Dilation Theory, CBMS Regional Conf. Ser. Math., vol. 56, Amer. Math. Soc., Providence, RI, 1984. MR 87g:47091
  • 4. L. de Branges and J. Rovynak, The existence of invariant subspaces, Bull. Amer. Math. Soc. 70 (1964), 718-721. MR 28:4329
  • 5. H. Hedenmalm, Maximal invariant subspaces in the Bergman space, Ark. Mat. 36 (1998), 97-101. MR 99b:47011
  • 6. H. Hedenmalm, B. Korenblum, and K. Zhu, The Theory of Bergman Spaces, Graduate Texts in Math. 199, Springer-Verlag, New York, 2000. MR 2001c:46043
  • 7. M. S. Livsic, On the spectral resolution of non-selfadjoint operators, Amer. Math. Soc. Transl. (2) 5 (1957), 67-114. MR 18:748f
  • 8. H. Radjavi and P. Rosenthal, Invariant Subspaces, Springer-Verlag, New York, 1973. MR 51:3924
  • 9. J. T. Schwartz, Subdiagonalization of operators in Hilbert space with compact imaginary part, Comm. Pure Appl. Math. 15 (1962), 159-172. MR 26:1759
  • 10. B. Sz.-Nagy and C. Foias, Harmonic Analysis of Operators in Hilbert Space, North-Holland, Amsterdam, 1970. MR 43:947

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15, 32A46, 46E22

Retrieve articles in all journals with MSC (2000): 47A15, 32A46, 46E22


Additional Information

Tavan T. Trent
Affiliation: Department of Mathematics, The University of Alabama, Box 870350, Tuscaloosa, Alabama 35487-0350
Email: ttrent@gp.as.ua.edu

DOI: https://doi.org/10.1090/S0002-9939-04-07365-4
Keywords: Maximal invariant subspace, Bergman space
Received by editor(s): April 15, 2003
Received by editor(s) in revised form: May 22, 2003
Published electronically: March 25, 2004
Additional Notes: Partially supported by NSF Grant DMS-0100294.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society